... anywhere from 8-12 pills a day and sometimes take 3-6 at one time. I am so tired of living this way. I tried to quit before, but the withdrawals were absolutely horrible! Please help me!!!
You can't just quit it. Get it down to the 8 a day max that is recommended. Stop taking more then 2 at time. Then decrease it slowly. If you aren't on an antidepressant you may want to get on one first. Tramadol has an anti depressant effect and this can make it harder to stop. And always include your dr in anything you do.
I had been on Trams for 5 years & quit cold turkey with the help of a multi vitamin in the morning, an Iron supplement 2 hours before bed along with 2, 5-HTP supplements before bed. The 5-HTP was a God send!!! It's a precursor to Serotonin ( mood enhancer) and the difference was night & day in how I felt the following day after starting the 5-HTP. I recommend this to anyone coming off of Trams. I tried to include my doctor but was told that Trams don't cause withdrawals no matter how long you've been on them! We know better! My doc doesn't have a clue!!
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Nov 2010 • 2 answers
Updated 26 Feb 2018 • 5 answers
Updated 2 May 2013 • 2 answers
Updated 1 Nov 2016 • 2 answers
I took .5mg of clonipine at 8am how long do I wait to take my 50mg tramadol? I keep seeing comments?
Updated 31 Oct 2016 • 1 answer